MathSciNet Relay Station
MathSciNet bibliographic data
MR1150448 (92j:76096) 76U05 (34A99 35Q35 76B25 76C10)
Galkin, V. M.; Stepanʹyants, Yu. A. On the existence of stationary solitary waves in a rotating fluid. (Russian) Prikl. Mat. Mekh. 55 (1991), no. 6, 1051--1055; translation in J. Appl. Math. Mech. 55 (1991), no. 6, 939–943 (1992)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement